Pacific Journal of Mathematics

Boolean algebras with ordered bases.

R. D. Mayer and R. S. Pierce

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 925-942.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038241

Mathematical Reviews number (MathSciNet)
MR0130842

Zentralblatt MATH identifier
0097.02003

Subjects
Primary: 06.60

Citation

Mayer, R. D.; Pierce, R. S. Boolean algebras with ordered bases. Pacific J. Math. 10 (1960), no. 3, 925--942. https://projecteuclid.org/euclid.pjm/1103038241


Export citation

References

  • [1] G. Birkhoff, Lattice Theory, 2nd Ed., Amer. Math. Soc. Colloquium Publ. 25, New York, 1948.
  • [2] F. Hausdorff, Grundzge der Mengenlehre, Leipzig, 1914.
  • [3] F. Hausdorff, Mengenlehre, Leipzig, 1927.
  • [4] G. Hessenberg, Grundbegriffe der Mengenlehre, Gottingen, 1906.
  • [5] S. Mazurkiewicz and W. Sierpinski, Contribution a la topologie des ensembles dSnombrables, Fund. Math. 1 (1920), 17-27.
  • [6] A. Mostowski and A. Tarski, Boolesche Ringe mit geordneter Basis, Fund. Math., 32 (1939), 69-86.
  • [7] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc, 41 (1937), 375-481.
  • [7] A. Tychonoff, Uber die topologischeErwerterung von Raumen, Math. Ann., 102 (1929), 544-561. IDAHO^STATE^COLLEGE